# SDR HEEA082401

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,064 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Condition: Leaking
- Location: Rotor Brake
- Component: Rotor Brake
- Component part number: 40047610R
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CALIPERS LEAKING.  SERIAL NUMBERS REMOVED ARE AUG80-00389 AND B060-00219. IN SHOP REPAIR.
